# SDR UF6A970307

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6120 · Propeller Controlling System
- Part: Transfer Tube
- Part number: 7825151
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,831 hours
- Component: Hamstd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5735 - ON SHUT DOWN, NR 2 PROPELLER FAILED TO FEATHER.  MAINTENANCE REMOVED AND REPLACED NR 2 PROPELLER OIL TRANSFER TUBE SEALS.  SYSTEM OPS CHECK AND LEAK CHECK GOOD.  (X)
